# SDR 2017FA0000322

- Difficulty date: June 7, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N846DJ
- Make and model: Beech B300
- Aircraft serial: FM7
- Engine: Pwa PT6A60A
- System (JASC): 2800 · Aircraft Fuel System
- Part: Filter
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ENGINE PERIODIC INSPECTION THE FUEL FILTER PN 3033355 WAS INSPECTED AND REINSTALLED USING A NEW O-RING PN M25988/1-928 IAW MAINTENANCE MANUAL 731002, -TECH PUMP WHICH STATES TORQUE TO BE 30 TO 50 INCH POUNDS TORQUE TO THE FILTER BOWL.  THE LEAK CHECKS PRIOR TO RELEASING THE ACFT ON 5/17/2017 WAS SATISFACTORY.  ON 5/19/2017 THE ACFT LANDED FOR A FUEL STOP AND NOTED FUEL LEAKING FROM THE RT ENGINE COWLING.  THE LEAK WAS TRACED TO THE ABOVE MENTIONED FUEL FILTER HOUSING WITH THE O RING PROTRUDING  FROM THE HOUSING MATING SURFACES, THE LT AND RT ENGINE FILTER HOUSING’S HAD NEW SEALS INSTALLED AND ACFT CONTINUED TO DESTINATION.  MANUFACTURER IS INVESTIGATING.
